doi: 10.3934/dcdss.2022112
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

Ground state solutions and decay estimation of Choquard equation with critical exponent and Dipole potential

1. 

School of Mathematics and Big Data, Anhui University of Science and Technology, Huainan, Anhui 232001, China

2. 

School of Mathematical and Statistical Sciences, University of Texas Rio Grande Valley, Edinburg, Texas 78539, USA

Received  February 2022 Revised  April 2022 Early access May 2022

Fund Project: This work is supported by the Key Program of University Natural Science Research Grant of Anhui Province (KJ2020A0292)

In this paper, we study a class of Choquard equations with critical exponent and Dipole potential. We prove the existence of radial ground state solutions for Choquard equations by using the refined Sobolev inequality with the Morrey norm, and show that any nonnegative weak solutions of Choquard equations have additional decay properties in terms of ground state representation.

Citation: Yu Su, Zhaosheng Feng. Ground state solutions and decay estimation of Choquard equation with critical exponent and Dipole potential. Discrete and Continuous Dynamical Systems - S, doi: 10.3934/dcdss.2022112
References:
[1]

M. Ali Husaini and C. Liu, Synchronized and ground-state solutions to a coupled Schrödinger system, Commun. Pure Appl. Anal., 21 (2022), 639-667.  doi: 10.3934/cpaa.2021192.

[2]

H. Berestycki and P.-L. Lions, Nonlinear scalar field equations, I. Existence of a ground state, Arch. Rational Mech. Anal., 82 (1983), 313-345.  doi: 10.1007/BF00250555.

[3]

H. Brézis and E. Lieb, A relation between pointwise convergence of functions and convergence of functionals, Proc. Amer. Math. Soc., 88 (1983), 486-490.  doi: 10.1090/S0002-9939-1983-0699419-3.

[4]

C. V. Coffman, Uniqueness of the ground state solution for $\Delta u-u+u^3 = 0$ and a variational characterization of other solutions, Arch. Rational Mech. Anal., 46 (1972), 81-95.  doi: 10.1007/BF00250684.

[5]

C. Cortázar and M. García-Huidobro, On the uniqueness of ground state solutions of a semilinear equation containing a weighted Laplacian, Commun. Pure Appl. Anal., 5 (2006), 813-826.  doi: 10.3934/cpaa.2006.5.813.

[6]

V. Felli, On the existence of ground state solutions to nonlinear Schrödinger equations with multisingular inverse-square anisotropic potentials, J. Anal. Math., 108 (2009), 189-217.  doi: 10.1007/s11854-009-0023-2.

[7]

V. FelliE. M. Marchini and S. Terracini, On Schrödinger operators with multipolar inverse-square potentials, J. Funct. Anal., 250 (2007), 265-316.  doi: 10.1016/j.jfa.2006.10.019.

[8]

V. FelliE. M. Marchini and S. Terracini, On the behavior of solutions to Schrödinger equations with dipole type potentials near the singularity, Discrete Contin. Dyn. Syst., 21 (2008), 91-119.  doi: 10.3934/dcds.2008.21.91.

[9]

V. FelliE. M. Marchini and S. Terracini, On Schrödinger operators with multisingular inversesquare anisotropic potentials, Indiana Univ. Math. J., 58 (2009), 617-676.  doi: 10.1512/iumj.2009.58.3471.

[10]

V. Felli and S. Terracini, Nonlinear Schrödinger equations with symmetric multi-polar potentials, Calc. Var. Partial Differential Equations, 27 (2006), 25-58.  doi: 10.1007/s00526-006-0020-6.

[11]

V. Felli and S. Terracini, Elliptic equations with multi-singular inverse-square potentials and critical nonlinearity, Comm. Partial Differential Equations, 31 (2006), 469-495.  doi: 10.1080/03605300500394439.

[12]

Z. Feng and Y. Su, Ground state solution to the biharmonic equation, Z. Angew. Math. Phys., 73 (2022), Paper No. 15, 24 pp. doi: 10.1007/s00033-021-01643-2.

[13]

E. H. Lieb and M. Loss, Analysis, Second edition. Graduate Studies in Mathematics, 14., American Mathematical Society, Providence, RI, 2001. doi: 10.1090/gsm/014.

[14]

P.-L. Lions, The Choquard equation and related questions, Nonlinear Anal., 4 (1980), 1063-1072.  doi: 10.1016/0362-546X(80)90016-4.

[15]

G. P. Menzala, On regular solutions of a nonlinear equation of Choquard's type, Proc. Roy. Soc. Edinburgh Sect. A, 86 (1980), 291-301.  doi: 10.1017/S0308210500012191.

[16]

W. M. Ni, A nonlinear Dirichlet problem on the unit ball and its applications, Indiana Univ. Math. J., 31 (1982), 801-807.  doi: 10.1512/iumj.1982.31.31056.

[17]

G. Palatucci and A. Pisante, Improved Sobolev embeddings, profile decomposition, and concentration-compactness for fractional Sobolev spaces, Calc. Var. Partial Differential Equations, 50 (2014), 799-829.  doi: 10.1007/s00526-013-0656-y.

[18]

S. Terracini, On positive entire solutions to a class of equations with a singular cofficient and critical exponent, Adv. Differential Equations, 1 (1996), 241-264. 

show all references

References:
[1]

M. Ali Husaini and C. Liu, Synchronized and ground-state solutions to a coupled Schrödinger system, Commun. Pure Appl. Anal., 21 (2022), 639-667.  doi: 10.3934/cpaa.2021192.

[2]

H. Berestycki and P.-L. Lions, Nonlinear scalar field equations, I. Existence of a ground state, Arch. Rational Mech. Anal., 82 (1983), 313-345.  doi: 10.1007/BF00250555.

[3]

H. Brézis and E. Lieb, A relation between pointwise convergence of functions and convergence of functionals, Proc. Amer. Math. Soc., 88 (1983), 486-490.  doi: 10.1090/S0002-9939-1983-0699419-3.

[4]

C. V. Coffman, Uniqueness of the ground state solution for $\Delta u-u+u^3 = 0$ and a variational characterization of other solutions, Arch. Rational Mech. Anal., 46 (1972), 81-95.  doi: 10.1007/BF00250684.

[5]

C. Cortázar and M. García-Huidobro, On the uniqueness of ground state solutions of a semilinear equation containing a weighted Laplacian, Commun. Pure Appl. Anal., 5 (2006), 813-826.  doi: 10.3934/cpaa.2006.5.813.

[6]

V. Felli, On the existence of ground state solutions to nonlinear Schrödinger equations with multisingular inverse-square anisotropic potentials, J. Anal. Math., 108 (2009), 189-217.  doi: 10.1007/s11854-009-0023-2.

[7]

V. FelliE. M. Marchini and S. Terracini, On Schrödinger operators with multipolar inverse-square potentials, J. Funct. Anal., 250 (2007), 265-316.  doi: 10.1016/j.jfa.2006.10.019.

[8]

V. FelliE. M. Marchini and S. Terracini, On the behavior of solutions to Schrödinger equations with dipole type potentials near the singularity, Discrete Contin. Dyn. Syst., 21 (2008), 91-119.  doi: 10.3934/dcds.2008.21.91.

[9]

V. FelliE. M. Marchini and S. Terracini, On Schrödinger operators with multisingular inversesquare anisotropic potentials, Indiana Univ. Math. J., 58 (2009), 617-676.  doi: 10.1512/iumj.2009.58.3471.

[10]

V. Felli and S. Terracini, Nonlinear Schrödinger equations with symmetric multi-polar potentials, Calc. Var. Partial Differential Equations, 27 (2006), 25-58.  doi: 10.1007/s00526-006-0020-6.

[11]

V. Felli and S. Terracini, Elliptic equations with multi-singular inverse-square potentials and critical nonlinearity, Comm. Partial Differential Equations, 31 (2006), 469-495.  doi: 10.1080/03605300500394439.

[12]

Z. Feng and Y. Su, Ground state solution to the biharmonic equation, Z. Angew. Math. Phys., 73 (2022), Paper No. 15, 24 pp. doi: 10.1007/s00033-021-01643-2.

[13]

E. H. Lieb and M. Loss, Analysis, Second edition. Graduate Studies in Mathematics, 14., American Mathematical Society, Providence, RI, 2001. doi: 10.1090/gsm/014.

[14]

P.-L. Lions, The Choquard equation and related questions, Nonlinear Anal., 4 (1980), 1063-1072.  doi: 10.1016/0362-546X(80)90016-4.

[15]

G. P. Menzala, On regular solutions of a nonlinear equation of Choquard's type, Proc. Roy. Soc. Edinburgh Sect. A, 86 (1980), 291-301.  doi: 10.1017/S0308210500012191.

[16]

W. M. Ni, A nonlinear Dirichlet problem on the unit ball and its applications, Indiana Univ. Math. J., 31 (1982), 801-807.  doi: 10.1512/iumj.1982.31.31056.

[17]

G. Palatucci and A. Pisante, Improved Sobolev embeddings, profile decomposition, and concentration-compactness for fractional Sobolev spaces, Calc. Var. Partial Differential Equations, 50 (2014), 799-829.  doi: 10.1007/s00526-013-0656-y.

[18]

S. Terracini, On positive entire solutions to a class of equations with a singular cofficient and critical exponent, Adv. Differential Equations, 1 (1996), 241-264. 

[1]

Yu Su, Zhaosheng Feng. Ground state solutions for the fractional problems with dipole-type potential and critical exponent. Communications on Pure and Applied Analysis, 2022, 21 (6) : 1953-1968. doi: 10.3934/cpaa.2021111

[2]

Yu Su. Ground state solution of critical Schrödinger equation with singular potential. Communications on Pure and Applied Analysis, 2021, 20 (10) : 3347-3371. doi: 10.3934/cpaa.2021108

[3]

Scipio Cuccagna, Masaya Maeda. On weak interaction between a ground state and a trapping potential. Discrete and Continuous Dynamical Systems, 2015, 35 (8) : 3343-3376. doi: 10.3934/dcds.2015.35.3343

[4]

Jin-Cai Kang, Xiao-Qi Liu, Chun-Lei Tang. Ground state sign-changing solution for Schrödinger-Poisson system with steep potential well. Discrete and Continuous Dynamical Systems - B, 2022  doi: 10.3934/dcdsb.2022112

[5]

Wenmin Gong, Guangcun Lu. On Dirac equation with a potential and critical Sobolev exponent. Communications on Pure and Applied Analysis, 2015, 14 (6) : 2231-2263. doi: 10.3934/cpaa.2015.14.2231

[6]

Yinbin Deng, Wentao Huang. Positive ground state solutions for a quasilinear elliptic equation with critical exponent. Discrete and Continuous Dynamical Systems, 2017, 37 (8) : 4213-4230. doi: 10.3934/dcds.2017179

[7]

Kaimin Teng, Xiumei He. Ground state solutions for fractional Schrödinger equations with critical Sobolev exponent. Communications on Pure and Applied Analysis, 2016, 15 (3) : 991-1008. doi: 10.3934/cpaa.2016.15.991

[8]

Jian Zhang, Wen Zhang, Xianhua Tang. Ground state solutions for Hamiltonian elliptic system with inverse square potential. Discrete and Continuous Dynamical Systems, 2017, 37 (8) : 4565-4583. doi: 10.3934/dcds.2017195

[9]

Maoding Zhen, Jinchun He, Haoyuan Xu, Meihua Yang. Positive ground state solutions for fractional Laplacian system with one critical exponent and one subcritical exponent. Discrete and Continuous Dynamical Systems, 2019, 39 (11) : 6523-6539. doi: 10.3934/dcds.2019283

[10]

Xiaoyan Lin, Yubo He, Xianhua Tang. Existence and asymptotic behavior of ground state solutions for asymptotically linear Schrödinger equation with inverse square potential. Communications on Pure and Applied Analysis, 2019, 18 (3) : 1547-1565. doi: 10.3934/cpaa.2019074

[11]

Sitong Chen, Wennian Huang, Xianhua Tang. Existence criteria of ground state solutions for Schrödinger-Poisson systems with a vanishing potential. Discrete and Continuous Dynamical Systems - S, 2021, 14 (9) : 3055-3066. doi: 10.3934/dcdss.2020339

[12]

Jing Zhang, Shiwang Ma. Positive solutions of perturbed elliptic problems involving Hardy potential and critical Sobolev exponent. Discrete and Continuous Dynamical Systems - B, 2016, 21 (6) : 1999-2009. doi: 10.3934/dcdsb.2016033

[13]

Fengshuang Gao, Yuxia Guo. Infinitely many solutions for quasilinear equations with critical exponent and Hardy potential in $ \mathbb{R}^N $. Discrete and Continuous Dynamical Systems, 2020, 40 (9) : 5591-5616. doi: 10.3934/dcds.2020239

[14]

Paschalis Karageorgis. Small-data scattering for nonlinear waves with potential and initial data of critical decay. Discrete and Continuous Dynamical Systems, 2006, 16 (1) : 87-106. doi: 10.3934/dcds.2006.16.87

[15]

Yanjun Liu, Chungen Liu. Ground state solution and multiple solutions to elliptic equations with exponential growth and singular term. Communications on Pure and Applied Analysis, 2020, 19 (5) : 2819-2838. doi: 10.3934/cpaa.2020123

[16]

Zifei Shen, Fashun Gao, Minbo Yang. On critical Choquard equation with potential well. Discrete and Continuous Dynamical Systems, 2018, 38 (7) : 3567-3593. doi: 10.3934/dcds.2018151

[17]

Vladimir Georgiev, Sandra Lucente. Focusing nlkg equation with singular potential. Communications on Pure and Applied Analysis, 2018, 17 (4) : 1387-1406. doi: 10.3934/cpaa.2018068

[18]

Jian Zhang, Shihui Zhu, Xiaoguang Li. Rate of $L^2$-concentration of the blow-up solution for critical nonlinear Schrödinger equation with potential. Mathematical Control and Related Fields, 2011, 1 (1) : 119-127. doi: 10.3934/mcrf.2011.1.119

[19]

Gui-Dong Li, Chun-Lei Tang. Existence of positive ground state solutions for Choquard equation with variable exponent growth. Discrete and Continuous Dynamical Systems - S, 2019, 12 (7) : 2035-2050. doi: 10.3934/dcdss.2019131

[20]

Yong-Yong Li, Yan-Fang Xue, Chun-Lei Tang. Ground state solutions for asymptotically periodic modified Schr$ \ddot{\mbox{o}} $dinger-Poisson system involving critical exponent. Communications on Pure and Applied Analysis, 2019, 18 (5) : 2299-2324. doi: 10.3934/cpaa.2019104

2021 Impact Factor: 1.865

Metrics

  • PDF downloads (95)
  • HTML views (37)
  • Cited by (0)

Other articles
by authors

[Back to Top]